Invariant measure and Lyapunov exponents for birational maps of P^2
Jeffrey DillerUniversity of Notre Dame, USA
In this paper we construct and study a natural invariant measure for a birational self-map of the complex projective plane. Our main hypothesis - that the birational map be "separating" - is a condition on the indeterminacy set of the map. We prove that the measure is mixing and that it has distinct Lyapunov exponents. Under a further hypothesis on the indeterminacy set we show that the measure is hyperbolic in the sense of Pesin theory. In this case, we also prove that saddle periodic points are dense in the support of the measure.
Cite this article
Jeffrey Diller, Invariant measure and Lyapunov exponents for birational maps of P^2. Comment. Math. Helv. 76 (2001), no. 4, pp. 754–780DOI 10.1007/S00014-001-8327-6